# SDR DALA2025081206009

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N111DC
- Make and model: Airbus A321-211
- Aircraft serial: 10018
- Aircraft time: 14,978 hours, 6,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1011, DURING CIDS EPSU TEST FOUND FAULT EXTERIOR LT 2/EPSU (13WL) AFT L ATA 256241 CLASS 1. CORRECTIVE ACTION: CYCLED A/C PWR. C/W CIDS PWR UP TEST & OPS TEST OF EPSU PER A321 AMM'S 23-73-00 & 33-51-00, OPS TEST GOOD, NO FAULTS. (LP 7357565)
